# SDR HEEA955565

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER NO SIGNAL.  IDENT LIGHT VERY WEAK WHEN TESTED. REPLACED WEAK V101 CAVITY OSCILLATOR AND WEAK V301 PHOTODECTOR.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
